Smooth linearization of differential equations
Doklady Akademii Nauk, Tome 322 (1992) no. 3, pp. 446-450
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_322_3_a1,
author = {A. D. Bruno},
title = {Smooth linearization of differential equations},
journal = {Doklady Akademii Nauk},
pages = {446--450},
year = {1992},
volume = {322},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_322_3_a1/}
}
A. D. Bruno. Smooth linearization of differential equations. Doklady Akademii Nauk, Tome 322 (1992) no. 3, pp. 446-450. http://geodesic.mathdoc.fr/item/DAN_1992_322_3_a1/